# SDR HNAA0300036

- Difficulty date: July 29, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 22,511 hours, 25,397 cycles
- Engine: Pwa PW123
- Engine time: 20,626 hours, 21,764 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485318
- Part serial: C31026V
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 22,511 hours, 25,397 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE TORQUE DROPPED TO 45 PERCENT.  REPLACED MFC.
